# SDR AU000684

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Overheated
- Location: Galley Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) STRONG ELECTRICAL SMELL EMANATING FROM THE AREA OF THE RT EMERGENCY CUPBOARD. INVESTIGATION COULD FIND NO SIGNS OF SMOKE OR FIRE. NR 2 URN WAS FOUND TO BE EMPTY OF WATER.
